MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK

Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK
Catalog Number MDS9950B
Medical Device Problem Codes Computer Software Problem (1112); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they have been shutting down prior to measuring the temperature.".
 
Additional Manufacturer Narrative
The reported product problem issue was shuts off during use, and the customer reported receiving a medline thermometer that has shuts off during use.Medline received one instant read digital thermometer in used condition; the thermometer came with a working battery, was sanitized, and was tested according to the instructions for use, and the temperature readings were within range of each other.The complaint was not confirmed, and medline experienced no indications of power issues, malfunctions, inaccurate readings, or the absence of the signaling tone being heard.No root cause was identified; the sample worked as intended, and medline will continue to monitor this issue for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC,BULK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50841502
Report Number1417592-2026-46348
Device Sequence Number10060040
Product Code FLL
UDI-Device Identifier00888277115630
UDI-Public00888277115630
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9950B
Device Lot NumberL240530002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown